# SDR A6WA201240608

- Difficulty date: May 15, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,249 hours, 21,373 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORE COWLING 435AB INBD L/E CORNER DAMAGED.  CUTOUT DAMAGED CORNER OF 435AB CORE COWL INBD L/E IAW CMM 71-12-01.  SEE FORM 412 FOR FAB AND INSTALL OF FILLER AND DOUBLER.
